# SDR DALA2015010700121

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 31,238 hours, 20,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER MISSING AT BS 312 RBL 54 SEAT TRACK. REPAIRED IAW ER/A 95-531456-14.
